Alert archive / Virginia / River Flood Warnings in 2014

River Flood Warning 14, NWS Wakefield, VA

May 16, 2014Fluvanna County, Virginia

NWS Wakefield, VA issued this river flood warning at May 16, 2014, 12:50 AM EDT for Fluvanna County, Virginia. It took effect at May 16, 2014, 7:06 AM EDT. It was in force for 32 hr.

The area

The counties it named.

The facts

Issued
May 16, 2014, 12:50 AM EDT (04:50 UTC)
In effect from
May 16, 2014, 7:06 AM EDT
Expired
May 17, 2014, 2:40 PM EDT
In force
32 hr
Issued by
NWS Wakefield, VA
Area
Storm-based polygon
Flood severity
Minor

County Fluvanna County, VA

The radar

The Sterling radar (KLWX), 144 km from the middle of the area, began a volume at 04:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Rivanna River at Palmyra (PYAV2).

Action stage
15 ft
Minor stage
17 ft
Moderate stage
25 ft
Major stage
32 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02034000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wakefield, VA wrote its last area forecast discussion before this river flood warning went out at May 15, 10:52 PM EDT, 1 hour 58 minutes earlier.

Area forecast discussion, May 15, 10:52 PM EDT, 1 hour 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WAKEFIELD VA
1052 PM EDT THU MAY 15 2014

.SYNOPSIS...
A COLD FRONT WILL APPROACH FROM THE WEST OVERNIGHT AND SLOWLY MOVE
ACROSS THE AREA FRIDAY MORNING. HIGH PRESSURE WILL BUILD DOWN
ACROSS THE AREA FRIDAY NIGHT INTO SATURDAY. WEAK LOW PRESSURE
WILL MOVE ACROSS THE SOUTHEAST STATES ON SUNDAY.

&&

.NEAR TERM /THROUGH FRIDAY/...
EXTENDED THE FLOOD WATCH ANOTHER TIER OF COUNTIES PER LATEST OBS
AND IR SATELLITE/RADAR TRENDS. SOME AREAS HAVE ALREADY RECEIVED
2-3" WITH LOCALLY UP TO 4" IN A FEW LOCATIONS ACRS MECKLENBURG CO.
MEANWHILE...FARTHER EAST LITTLE TO NO RAIN HAS BEEN RECEIVED THUS
FAR. FOR THE OVERNIGHT...WITH A VERY SLOW EASTWARD PROGRESSION TO
THE MAIN PRECIP SHIELD...HAVE SLOWED DOWN THE ONSET OF LIKELY/CAT POPS
AT THE COAST UNTIL AFTER 09Z.

SEVERE WEATHER IS UNLIKELY OVERNIGHT DUE TO LIMITED INSTABILITY
AND GENLY HAVE NOT BEEN SEEING ANY CLOUD TO GROUND LIGHTNING OVER
THE PAST 2 HRS. STILL CAN'T RULE OUT AN ISOLATED STRONG STORM BUT
MAIN CONCERN WILL BE FOR HEAVY RAIN AS PRECIPITABLE WATER VALUES
AVG 1.7 TO 1.9". LOW PRESSURE IS NOW DEVELOPING ALONG THE FRONT
FROM CENTRAL NC TO SOUTH CENTRAL VA AND THIS WILL ENHANCE THE
SSE FLOW INTO THE FRONT AND KEEP BREEZY CONDITIONS GOING
OVERNIGHT...ESPECIALLY AT THE COAST WHERE SOME WIND GUSTS UP TO
35-40 MPH WILL BE POSSIBLE. WITH THE FRONT JUST BARELY REACHING
WESTERN SECTIONS OF THE AREA BY SUNRISE EXPECT TEMPERATURES TO
REMAIN MOSTLY IN THE MID TO UPPER 60S BUT WILL LIKELY DROP INTO
THE UPPER 50S/LOWER 60S OVER THE FAR WESTERN ZONES.

ANOTHER STRONG UPPER PIECE OF ENERGY WILL MOVE ACROSS THE AREA ON
FRIDAY. THIS WILL PUSH THE LOW PRESSURE INTO THE NORTHEAST AND
THIS PULLS THE FRONT OFF THE COAST. THERE WILL CONTINUE TO BE
PLENTY OF SHOWERS AND ISOLATED THUNDERSTORMS WITH HEAVY RAIN
ACCOMPANYING THE FRONT. PRECIPITATION WILL END WEST OF I95 DURING
THE MORNING AND END DURING THE AFTERNOON AT THE COAST.THE HEAVIEST
RAINFALL IS EXPECTED IN THE WESTERN MOST COUNTIES WHERE THE AREAL
FLOOD WATCH IS POSTED. EXPECTING 2-4" RAIN THERE. BY THE TIME THE
EVENT ENDS MOST OF THE CWA WILL RECEIVED BETWEEN 1 AND 2 INCHES OF
RAIN. HIGH TEMPERATURES WILL REACH INTO THE LOW TO MID 70S.

&&

.SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY/...
AFTER THE FRONT HAS MOVED OFF THE COAST WILL HAVE HIGH PRESSURE
MOVE IN. THIS WILL BRING DRYING ACROSS THE AREA. THE MAIN UPPER
SYSTEM STILL STAYS TO THE NORTH AND SOME ENERGY WILL MOVE ACROSS
THE AREA ON SATURDAY. ONLY EXPECT THIS TO CAUSE SOME MORE
AFTERNOON CLOUDINESS. BY SUNDAY BOTH THE GFS AND NAM ARE NOW
SHOWING SOME WEAK OVERRUNNING TO THE FRONT WHICH IS SOUTH OF THE
AREA. THIS COULD CAUSE SOME LIGHT PRECIPITATION TO REACH INTO
SOUTHEASTERN VIRGINIA AND NORTHEASTERN NORTH CAROLINA SUNDAY
AFTERNOON. ALSO THE SREF INDICATES A CHANCE OF AT LEAST A QUARTER
OF AN INCH THEN. WILL ONLY PUT IN SLIGHT CHANCE FOR NOW BUT WILL
HAVE TO WHICH WAY THE MODELS TREND. FRIDAY THROUGH SUNDAY WILL
HAVE TEMPERATURES SLIGHTLY BELOW NORMAL.

&&

.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
CUT-OFF LOW WILL BEGIN TO WEAKEN OVER THE WRN ATLANTIC MON...BUT
BLOCKY PATTERN WILL PERSIST AS STRONG HIGH PRESSURE ANCHORS OVER THE
NRN ATLANTIC. THE PERSISTENT ERN CONUS TROUGH WILL BEGIN TO SLOWLY
PUSH OFFSHORE MON...LOCATING OVER THE WRN ATLANTIC THRU MID WEEK.
UPPER LOW WILL LIFT NEWD OFF THE NEW ENGLAND COAST BY WEDS.
MEANWHILE...AN UPPER RIDGE WILL AMPLIFY OVER THE CNTRL CONUS WITH
THE UPPER HIGH LOCATING OVER THE LOWER MS VALLEY. THIS WILL RESULT
IN NWLY FLOW OVER THE MID-ATLANTIC REGION LATE MON THRU MID WEEK. AT
THE SFC...HIGH PRESSURE WILL BUILD IN FROM THE NW ON MON...LOCATING
OVER THE LOCAL AREA THRU WEDS BEFORE SLIDING OFF THE SE COAST THRU
THE END OF THE WEEK. BY WED...A WARM FRONT WILL LIFT FROM THE GULF
STATES NEWD INTO THE MID-ATLANTIC BEFORE BECOMING QUASI-STATIONARY
ACROSS THE REGION. THIS BOUNDARY WILL BECOME THE FOCUS FOR
SHOWERS/THUNDERSTORMS MID-LATE NEXT WEEK AS SHORTWAVE ENERGY DIVES
OVER THE REGION IN NW FLOW. POTENTIAL ALSO EXISTS FOR MCS
DEVELOPMENT OVER THE OH VALLEY ALONG THE BOUNDARY...WHICH COULD
IMPACT THE REGION IN NW FLOW. WILL CARRY SLIGHT CHANCE-CHANCE POPS
WED-THURS.

OTHERWISE...TEMPS WILL BE SLIGHTLY BELOW SEASONABLE NORMS
MON-WED...GENERALLY IN THE LOW-MID 70S BEFORE WARMING INTO THE UPPER
70S LOW 80S BY THURS.

&&

.AVIATION /03Z FRIDAY THROUGH TUESDAY/...
A STRONG COLD FRONT ORIENTED FROM NORTH TO SOUTH OVER THE EASTERN
OHIO VALLEY WILL MOVE EASTWARDS INTO THE LOCAL AREA FRIDAY MORNING.
AS OF 00Z...A LARGE AREA OF SHOWERS AND SCATTERED THUNDERSTORMS
WAS SITUATED OVER THE WESTERN HALF OF THE FA...AND CONTINUING TO
SLOWLY PROGRESS EASTWARDS. EXPECT MAINLY MVFR CIGS WITH THE RAIN
AT KRIC...AND THE SAME AT THE OTHER TAF SITES WHEN THE RAIN BEGINS
OVERNIGHT. THEN A TRANSITION TOWARDS IFR POSSIBLE AS THE RAIN
BECOMES HEAVIER FRIDAY MORNING. S/SE WINDS WILL BE BREEZY AHEAD OF
THE FRONT...GUSTING TO 20-25 KT.

WINDS VEER TO NORTHWEST AND NORTH BEHIND THE FRONT LATER ON
FRIDAY. THE RAIN ENDS AND CEILINGS IMPROVE WITH THE FRONTAL
PASSAGE.

OUTLOOK...MAINLY VFR CONDS ARE LIKELY LATER FRI THROUGH TUE AS
HIGH PRESSURE BUILDS INTO THE REGION FROM THE WEST. THERE WILL BE
A SLGT CHC FOR SHOWERS SUNDAY NIGHT OVER SOUTHEAST PORTIONS.

&&

.MARINE...
A STRONG COLD FRONT HAS REACHED THE CNTRL APPALACHIANS AS HIGH
PRESSURE REMAINS OVER THE WRN ATLANTIC. THIS HAS PRODUCED SE FLOW
OVER THE WATERS LATE THIS AFTERNOON...WITH SPEEDS REACHING 20-25
KNOTS. GOOD MIXING OVER LAND HAS RESULTED IN GUSTS REACHING 30
KNOTS...PUSHING SOME STRONGER GUSTS OVER THE ADJACENT WATERS IN THE
LOWER BAY. HEADLINES ARE NOW IN EFFECT FOR ALL WATERS.

S-SE WINDS WILL CONTINUE TO INCREASE THRU THE AFTERNOON AND EVENING
AS THE FRONT APPROACHES AND THE RESULTANT GRADIENT TIGHTENS. THE
STRONGEST WINDS ARE FORECAST LATE TONIGHT INTO EARLY FRI MORNING
WITH GUSTS REACHING 30-33 KNOTS OVER THE WATERS. BY LATE
TONIGHT...WINDS A FEW THOUSAND FT OFF THE WATERS WILL REACH 50-55
KNOTS AS A SFC LOW LIFTS ALONG THE FRONT INTO SE VA. WINDS WILL PUSH
GALE FORCE JUST IN ADVANCE OF THE FRONT...BUT PRESSURE FALLS DO NOT
LOOK STRONG ENOUGH FOR SUSTAINED GALE SPEEDS. HOWEVER...GUSTS OVER
SE VA AND NE NC WILL REACH 35-40 KT...SO AN OCCASIONAL GUST UP TO 35
KNOTS IS POSSIBLE FOR AROUND 3 HOURS FROM 5AM-8AM...ESPECIALLY OVER
THE LOWER BAY AND COASTAL WATERS. MODERATE TO HEAVY RAINFALL IS
EXPECTED IN ADVANCE OF THE FRONT WITH EMBEDDED CONVECTION WHICH WILL
LIKELY ENHANCE WINDS FURTHER. WILL HANDLE THE POTENTIAL GALE GUSTS
WITH SHORT FUSED PRODUCTS (MARINE WEATHER STATEMENTS/SPECIAL MARINE
WARNINGS). IN ADDITION...WAVES WILL BUILD TO 3-5 FT IN THE BAY AND
2-3 FT IN THE LOWER RIVERS TONIGHT-FRI MORNING. A LONG FETCH WILL
PUSH SEAS TO 5-10 FT FRIDAY.

THE FRONT WILL CROSS THE WATERS FRIDAY AFTERNOON...BACKING THE WINDS
TO THE NW. HOWEVER...DO NOT ANTICIPATE A NWLY SURGE DUE TO A LACK OF
CAA AND GRADIENT WINDS. SFC HIGH PRESSURE WILL BE SLOW TO BUILD OVER
THE WATERS THRU THE WEEKEND AS A BLOCKY PATTERN SETS UP OVER THE WRN
ATLANTIC. SEAS WILL ALSO BE SLOW TO SUBSIDE THRU THE DAY SAT DUE TO
LONG PERIOD SWELL. HIGH PRESSURE AND SUB-SCA CONDITIONS EXPECTED
THRU MID WEEK.

&&

.HYDROLOGY...
ISSUED A FLOOD WARNING FOR LAWRENCEVILLE AS MINOR FLOODING IS
LIKELY BY FRI MORNING. SEVERAL SITES IN SOUTHERN VA WILL LIKELY
NEED WARNINGS BUT THE RISES ARE SLOWER AND FLOOD STAGE WILL NOT BE
REACHED UNTIL FRI AFTN OR LATER (THUS WILL WAIT AND SEE QPF
AMOUNTS THAT OCCUR OVERNIGHT). FLOODING WILL PERSIST THROUGH THE
WEEKEND...WELL AFTER RAINFALL COMES TO AN END. SEE FLWAKQ FOR DETAILS.

&&

.TIDES/COASTAL FLOODING...
INCREASING S-SE FLOW IN ADVANCE OF AN APPROACHING STRONG COLD
FRONT HAS COMBINED WITH A FULL MOON TO PUSH TIDAL ANOMALIES TO
AROUND 1 FT TONIGHT. THE HIGHEST ANOMALIES WILL BE IN THE UPPER
BAY...INCLUDING BISHOPS HEAD AND CAMBRIDGE. COASTAL FLOOD
ADVISORIES HAVE BEEN ISSUED FOR THE CHESAPEAKE BAY SIDE OF THE MD
ERN SHORE FOR HIGH TIDE TONIGHT AS MINOR FLOODING IS ANTICIPATED.
ANOMALIES WILL APPROACH 1 FT AT LEWISETTA...BUT COASTAL FLOODING
IS NOT ANTICIPATED. TIDAL ANOMALIES WILL BEGIN TO FALL LATE
FRIDAY AND FRIDAY NIGHT.

&&

.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...COASTAL FLOOD ADVISORY UNTIL 7 AM EDT FRIDAY FOR MDZ021>023.
NC...NONE.
VA...FLOOD WATCH THROUGH FRIDAY AFTERNOON FOR VAZ048-049-060>062-
     065>069-079.
MARINE...SMALL CRAFT ADVISORY UNTIL 4 PM EDT SATURDAY FOR ANZ650-652-
     654-656-658.
     SMALL CRAFT ADVISORY UNTIL 1 PM EDT FRIDAY FOR ANZ635>638.
     SMALL CRAFT ADVISORY UNTIL 6 PM EDT FRIDAY FOR ANZ630>634.

&&

SYNOPSIS...LKB
NEAR TERM...LKB
SHORT TERM...JAB
LONG TERM...SAM
AVIATION...MAS/LSA
MARINE...SAM
HYDROLOGY...AKQ
TIDES/COASTAL FLOODING...AKQ
Hazardous weather outlook, May 15, 10:52 PM EDT, 1 hour 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WAKEFIELD VA
1052 PM EDT THU MAY 15 2014

NCZ012>016-030>032-VAZ063-064-070>076-080>083-087>090-092-093-096-
170300-
NORTHAMPTON NC-HERTFORD-GATES-PASQUOTANK-CAMDEN-BERTIE-CHOWAN-
PERQUIMANS-HANOVER-CAROLINE-CHESTERFIELD-HENRICO-KING WILLIAM-
KING AND QUEEN-ESSEX-WESTMORELAND-RICHMOND-DINWIDDIE-PRINCE GEORGE-
CHARLES CITY-NEW KENT-GREENSVILLE-SUSSEX-SURRY-JAMES CITY-
SOUTHAMPTON-ISLE OF WIGHT-SUFFOLK-
1052 PM EDT THU MAY 15 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR COASTAL NORTHEAST NORTH
CAROLINA...INTERIOR NORTHEAST NORTH CAROLINA...CENTRAL
VIRGINIA...EAST CENTRAL VIRGINIA...INTERIOR SOUTHEAST
VIRGINIA...SOUTH CENTRAL VIRGINIA...SOUTH HAMPTON ROADS
VIRGINIA...THE MIDDLE PENINSULA OF VIRGINIA...THE NORTHERN NECK OF
VIRGINIA AND THE PENINSULA OF SOUTHEAST VIRGINIA.

.DAY ONE...TONIGHT.

LOCALLY HEAVY RAIN AND MINOR FLOODING WILL BE POSSIBLE OVERNIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

LOCALLY HEAVY RAIN AND MINOR FLOODING WILL BE POSSIBLE ON FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

VAZ048-049-060>062-065>069-079-170300-
FLUVANNA-LOUISA-PRINCE EDWARD-CUMBERLAND-GOOCHLAND-MECKLENBURG-
LUNENBURG-NOTTOWAY-AMELIA-POWHATAN-BRUNSWICK-
1052 PM EDT THU MAY 15 2014

...FLOOD WATCH IN EFFECT THROUGH FRIDAY AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL VIRGINIA AND
THE PIEDMONT OF CENTRAL VIRGINIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MDZ024-025-NCZ017-102-VAZ077-078-084>086-091-094-095-097>100-170300-
INLAND WORCESTER-MARYLAND BEACHES-INLAND CURRITUCK-
OUTER BANKS CURRITUCK-NORTHUMBERLAND-LANCASTER-GLOUCESTER-MIDDLESEX-
MATHEWS-YORK-NEWPORT NEWS/HAMPTON-NORFOLK/PORTSMOUTH-CHESAPEAKE-
VIRGINIA BEACH-ACCOMACK-NORTHAMPTON VA-
1052 PM EDT THU MAY 15 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE LOWER EASTERN SHORE OF
MARYLAND...COASTAL NORTHEAST NORTH CAROLINA...THE NORTHERN OUTER
BANKS OF NORTH CAROLINA...SOUTH HAMPTON ROADS VIRGINIA...THE
EASTERN SHORE OF VIRGINIA...THE MIDDLE PENINSULA OF VIRGINIA...THE
NORTHERN NECK OF VIRGINIA AND THE PENINSULA OF SOUTHEAST VIRGINIA.

.DAY ONE...TONIGHT.

A SLOW MOVING COLD FRONT WILL BRING HEAVY RAIN TO THE REGION WELL
AFTER MIDNIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

LOCALLY HEAVY RAIN AND MINOR FLOODING WILL BE POSSIBLE ON FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MDZ021>023-170300-
DORCHESTER-WICOMICO-SOMERSET-
1052 PM EDT THU MAY 15 2014

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 7 AM EDT FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE LOWER EASTERN SHORE OF
MARYLAND.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   COASTAL FLOOD ADVISORY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   COASTAL FLOOD ADVISORY.

LOCALLY HEAVY RAIN AND MINOR FLOODING WILL BE POSSIBLE ON FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

BROWN

In the hours before

Special weather statement, May 15, 7:09 PM EDT, 5 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD VA
709 PM EDT THU MAY 15 2014

VAZ063-070-071-081>083-160000-
CHARLES CITY-CHESTERFIELD-HANOVER-HENRICO-NEW KENT-PRINCE GEORGE-
709 PM EDT THU MAY 15 2014

...A STRONG THUNDERSTORM WILL MOVE ACROSS HENRICO...CHESTERFIELD...
HANOVER...CHARLES CITY...NEW KENT...CITY OF HOPEWELL...CITY OF
PETERSBURG AND PRINCE GEORGE COUNTIES THROUGH 800 PM EDT...

AT 709 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
PRINCE GEORGE...OR ABOUT OVER FORT LEE...MOVING NORTH...NORTHEAST
AT 35 MPH.

THE STRONG THUNDERSTORMS WILL BE NEAR JORDAN POINT COUNTRY CLUB AT
715 PM EDT...WAYSIDE AT 725 PM EDT...GLENDALE AT 735 PM EDT...BOTTOMS
BRIDGE AT 740 PM EDT...ORAPAX FARMS AT 745 PM EDT...WESTWOOD AT 750
PM EDT.

HAZARDS INCLUDE...

GUSTY WINDS OF 40 TO 50 MPH.
HEAVY RAINFALL AND MINOR FLOODING.

SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. STRONG WINDS ARE
CAPABLE OF KNOCKING DOWN SMALL TREES AND BLOWING AROUND TRASH CANS...
POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR OBJECTS.

LAT...LON 3768 7731 3757 7703 3713 7727 3719 7737

LBROWN
Local storm report, May 15, 9:12 PM EDT, 3 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
912 PM EDT THU MAY 15 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     FLOOD            CHASE CITY              36.80N  78.46W
05/15/2014                   MECKLENBURG        VA   LAW ENFORCEMENT

            STATE ROUTE 695 CLOSED DUE TO HIGH WATER

&&

EVENT NUMBER AKQ1400944

LBROWN

The office that day

Everything else NWS Wakefield, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 15, 8:35 PM EDTAreal Flood AdvisoryAKQCumberland, Lunenburg, Mecklenburg, Prince Edward3 hr
May 15, 9:18 PM EDTRiver Flood WarningAKQBrunswick4 days
May 15, 11:29 PM EDTAreal Flood AdvisoryAKQAmelia, Cumberland, Lunenburg, Mecklenburg, Nottoway, Prince Edward3 hr
May 15, 11:38 PM EDTRiver Flood WarningAKQAmelia, Cumberland, Prince Edward52 hr
May 16, 12:56 AM EDTSpecial Weather StatementAKQAmelia, Brunswick, Lunenburg, Nottoway64 min
May 16, 4:11 AM EDTRiver Flood WarningAKQBrunswick, Dinwiddie62 hr
May 16, 4:25 AM EDTSpecial Weather StatementAKQCaroline, Hanover, City of Richmond65 min
May 16, 4:34 AM EDTSpecial Weather StatementAKQIsle of Wight, Southampton, City of Franklin26 min
May 16, 5:00 AM EDTSpecial Weather StatementAKQIsle of Wight, Southampton, City of Franklin, City of Suffolk60 min
May 16, 6:02 AM EDTSpecial Weather StatementAKQIsle of Wight, Surry, York, City of Chesapeake, City of Franklin, City of Newport News and 4 more58 min
May 16, 6:29 AM EDTAreal Flood AdvisoryAKQAmelia, Brunswick, Cumberland, Lunenburg, Mecklenburg, Nottoway and 1 more6 hr
May 16, 7:03 AM EDTSpecial Weather StatementAKQCity of Chesapeake, City of Hampton, City of Norfolk, City of Poquoson, City of Portsmouth, City of Virginia Beach57 min
May 16, 7:45 AM EDTRiver Flood WarningAKQBuckingham, Fluvanna49 hr
May 16, 7:49 AM EDTSpecial Weather StatementAKQCity of Chesapeake, City of Norfolk, City of Portsmouth, City of Virginia Beach56 min
May 16, 7:57 AM EDTRiver Flood WarningAKQChesterfield, Henrico, City of Richmond68 hr
May 16, 7:57 AM EDTRiver Flood WarningAKQAmelia, Chesterfield, Powhatan6 days
May 16, 8:10 AM EDTAreal Flood AdvisoryAKQCity of Chesapeake, City of Norfolk, City of Portsmouth, City of Virginia Beach110 min
May 16, 8:33 AM EDTAreal Flood AdvisoryAKQCity of Chesapeake, City of Suffolk117 min
May 16, 9:03 AM EDTAreal Flood WarningAKQCity of Chesapeake, City of Norfolk, City of Portsmouth, City of Suffolk, City of Virginia Beach6 hr
May 16, 9:45 AM EDTSpecial Weather StatementAKQCity of Chesapeake, City of Norfolk, City of Portsmouth, City of Virginia Beach90 min
May 16, 9:47 AM EDTRiver Flood WarningAKQCumberland, Goochland, Powhatan27 hr
May 16, 10:19 AM EDTAreal Flood AdvisoryAKQAccomack3 hr
May 16, 10:48 AM EDTSpecial Weather StatementAKQAccomack, Northampton57 min
May 16, 11:52 AM EDTSpecial Weather StatementAKQAccomack, Northampton38 min
May 16, 2:41 PM EDTAreal Flood AdvisoryAKQCity of Norfolk, City of Portsmouth3 hr
May 16, 3:51 PM EDTRiver Flood WarningAKQHenrico, City of Richmond54 hr
May 16, 3:51 PM EDTRiver Flood WarningAKQSussex3 days
May 16, 8:48 AM EDTSpecial Weather StatementAKQCamden, Currituck, Pasquotank, Perquimans57 min
May 16, 9:47 AM EDTSpecial Weather StatementAKQCamden, Currituck, Pasquotank, Perquimans58 min
May 16, 10:41 AM EDTAreal Flood AdvisoryAKQCamden, Chowan, Currituck, Pasquotank, Perquimans109 min
May 16, 12:51 PM EDTSpecial Weather StatementAKQCurrituck54 min
May 15, 8:40 PM EDTCoastal Flood AdvisoryAKQDorchester, Somerset, Wicomico10 hr
May 16, 9:17 AM EDTSpecial Weather StatementAKQSomerset, Wicomico, Worcester58 min
May 16, 9:25 AM EDTSpecial Weather StatementAKQDorchester65 min
May 16, 10:11 AM EDTSpecial Weather StatementAKQSomerset, Wicomico, Worcester64 min
May 16, 11:47 AM EDTSpecial Weather StatementAKQWorcester28 min

Nearby

River Flood Warnings in Virginia, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.